# SDR SWAA083863

- Difficulty date: July 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 65,626 hours, 53,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, AFT LT CABIN EMERGENCY EXIT LIGHT INOP.  R&R BATTERY PACK PER MM.
